Alert archive / New York / Special Weather Statements in 2018
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jan 4, 2018, 4:56 PM EST for Erie County, New York. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2018, 4:56 PM EST (21:56 UTC)
- Expired
- Jan 4, 2018, 5:15 PM EST
- In force
- 19 min
- Issued by
- NWS Buffalo, NY
County Erie County, NY
The radar
The Buffalo radar (KBUF), 12 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.9 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
536
WWUS81 KBUF 042156
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
456 PM EST THU JAN 4 2018
NYZ001-010>012-042215-
Wyoming-Genesee-Niagara-Northern Erie-
456 PM EST THU JAN 4 2018
...A BAND OF LAKE EFFECT SNOW WILL AFFECT NORTHWESTERN WYOMING...
NORTHEASTERN ERIE...SOUTHWESTERN NIAGARA AND SOUTHWESTERN GENESEE
COUNTIES...
At 455 PM EST, A narrow band of lake effect snow was located along a
line extending from Amherst to Lancaster to near Varysburg. The
combination of moderate snowfall and blowing snow is causing reduced
visibilities to less than a quarter of a mile. The band of lake
effect snow is moving northeast.
Locations impacted include...
Cheektowaga, North Tonawanda, Clarence, Lockport, Depew, Amherst,
Tonawanda, Lancaster, Williamsville and Darien Lakes State Park.
This includes Interstate 90 between exits 49 and 48A.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4314 7897 4315 7869 4275 7826 4270 7839
4275 7846 4278 7846 4278 7851 4292 7872
$$
WelchWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jan 4, 4:12 PM EST, 44 minutes earlier.
Area forecast discussion, Jan 4, 4:12 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
412 PM EST Thu Jan 4 2018
.SYNOPSIS...
Strong low pressure will move northward off the east coast through
tonight. Blustery northwest winds in the wake of this storm will
bring a frigid airmass to our region with dangerously cold wind
chills and lake effect snow southeast of the lakes through the first
half of the weekend. High pressure will finally bring more tranquil
weather by Sunday. Temperatures will return to closer to normal by
early next week, with low pressure possibly bringing a general
snowfall to the region.
&&
.NEAR TERM /THROUGH FRIDAY/...
A coastal low continues to deepen as it tracks along the east coast
this afternoon. This system has dominated the surface pattern across
the east of the Mississippi and northwest flow will continue through
the next few days. The moisture shield extends across New England
with the western edge across Western NY. Satellite imagery depicts
the giant coastal low covering the Northeast U.S. and lake effect
ongoing across the Great Lakes.
Light snow from the coastal low extends westward to eastern Lake
Ontario/Central NY. The widespread snow will retreat back eastward
as the coastal low turns to the northeast and away from New England
this afternoon. Light accumulations can be expected. Northwest flow
across the Great Lakes is producing multiple lake effect bands
across much of the region. Off Lake Erie...lake effect bands will
continue across the Niagara Frontier and Southern Tier this
afternoon. Overall, light accumulations are expected across much of
the region with higher amounts across the southern shore of Lake
Ontario and the Western Southern Tier. Off Lake Ontario...multiple
bands will persist across the southern shore mainly from Wayne to
Oswego counties into this evening. Winds will back more westerly
during this time and will improve the fetch over the lake. This will
produce more defined snow bands increasing snowfall for this region.
The WNW flow will continue on the lakes through Saturday. An
extremely cold air mass will also be present causing temperatures to
reach below 0F tonight and only climb into the low single digits
during the day on Friday. Breezy WNW will cause wind chills to drop
to -15 to -25 for Western NY and -30 to -40 across the North Country
tonight through Friday. These cold temperatures will also make for
small snowflakes because the dentritic growth zone will be at the
surface. Snow will likely seem powdery Friday and make it more
difficult to accumulate.
A Winter Weather Advisory is in effect for the western southern
shore of Lake Ontario and the Southern Tier until Saturday morning.
A Lake Effect Warning is in effect from Wayne to Oswego counties
until Saturday morning. Snowfall will be slow to accumulate
beginning Friday due to the lack of dentrites however the blowing
snow will cause a significant impact with any falling and freshly
fallen snow. Off Lake Erie...accumulations of 6-10 inches are
expected across the Southern Tier. Higher amounts possible
especially if a connection with Lake Huron persists. Off Lake
Ontario...accumulations of 5-9 inches are expected across the
western southern shore to 8-14 inches southeast of Lake Ontario.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
...Dangerously cold with accompanying lake effect snows for the
end of the week and into the weekend...
Bitterly cold conditions will remain with us as we move into the
weekend, as the region will remain embedded within an anomalously
deep upper level trough. Sharply amplified meridional flow on the
western edge of the trough will continue to direct arctic air across
the region Friday night through Saturday night. This will be
reflected in temperatures that will fall into the single digits
below zero across areas south of Lake Ontario Friday night. The full
force of the arctic airmass will be felt across the North Country,
where the moderating influence of the lakes will not be in play and
temperatures will plunge to -15 to -25 Friday night. Saturday will
be just as cold as Friday, with highs ranging from around zero in
western New York to the single digits below zero in the North
Country.
It should be noted that the above numbers are just regarding the
ambient temperature, as the extreme cold will also be accompanied by
breezy northwest winds, as a pressure gradient will remain in place
across the region between the departing coastal low moving through
the Canadian Maritimes and an arctic high moving in from the upper
Great Lakes. This will add insult to injury, as sustained winds of
10-20 mph with higher gusts will send wind chills into dangerous
territory, as low as -25 in western New York, and -40 in the North
Country Friday night, with only marginally better wind chills in the
-15 to -25 range on Saturday. While winds should start to relax
Saturday night as the arctic high moves overhead, very cold air will
remain across the region and even the more modest breezes will still
push wind chills into dangerous territory. As such, wind chill
warnings will remain up through early Sunday morning.
In addition to bringing dangerous wind chills to our area, the cold
northwesterly winds will continue to generate lake effect snows
southeast of the lakes. Additional accumulations of 2-4 inches will
be possible southeast of Lake Ontario Friday night, with up to 2
inches southeast of Lake Erie, where a shorter fetch should limit
accumulations. Accumulations should trend lower as we move through
Saturday into Saturday night, as the temperatures in the entire
boundary layer should remain below the dendritic growth zone, and
encroaching high pressure will also send the inversion levels
crashing ever lower.
We will finally begin to see a respite from the bitter cold starting
on Sunday. As the ridge axis of the arctic high moves past our area,
relatively warmer southerly flow will take hold across the lower
Great Lakes. While increasing warm advection aloft and associated
cloud cover will limit temperature rises somewhat, nonetheless
readings are expected to climb back into the teens to lower 20s
ABOVE zero, which will feel positively balmy compared to the recent
bitter cold. Warm advection will continue to strengthen Sunday
night, and temperatures should continue to rise through the night,
with a few areas potentially even climbing to around freezing by
early Monday morning. This warmup will come at a cost however, as
the isentropic uplift associated with the warm advection in advance
of an approaching upper level shortwave will lead to the development
of synoptic snow showers/light snow across far western New York late
Sunday night.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Monday and Monday night a progressive but also relatively modest
northern stream upper level trough will quickly dig southeastward
across the Great Lakes...with an attendant modest surface reflection
sliding across Ontario and Quebec Provinces. The steady warm air
advection regime out ahead of this system will help to boost high
temperatures up into the 30s areawide on Monday...though at the
same time it will also help to produce a widespread light to
modest snowfall during the day...which will then gradually wind
down from west to east during the course of Monday night.
On Tuesday all guidance packages have trended weaker with the
northwesterly flow of colder air following this system...and also
notably drier in terms of background synoptic-scale moisture. This
will help to limit what was already looking to be an initially
modest lake response...with only some scattered lake effect snow
showers southeast of the lakes...and primarily downwind of Lake
Ontario at that.
Moving on into the latter portions of this period...there has been
a dramatic change in the model guidance over the past 24 hours. At
this time yesterday the GFS/GEM/ECMWF were all in lockstep agreement
on depicting a return to much colder weather and renewed chances for
lake snows by next week Wednesday...however since then all have done
a marked about-face and now depict a return of much milder weather
for the Wednesday and Thursday time frame. This change is courtesy
of upper troughing developing from the desert southwest into the
Plains States in all of these guidance packages...and the corresponding
downstream development of a much more zonal (or even broadly ridged)
flow across the eastern CONUS.
Needless to say...the sheer magnitude of such a change in such a
short period automatically gives one pause...though it should be
noted that it does currently have support from virtually all of the
GFS ensembles and a majority of the Canadian ensembles...a factor
that certainly lends it some plausibility.
With all of the above and our previous continuity in mind...for
now have elected to trend the forecast toward a drier and milder
overall scenario for Wednesday and Thursday of next week...though
have kept the trend toward milder temperatures fairly conservative
for the time being - until a more consistent depiction of the pattern
evolution for mid to late next week emerges. Should the current scenario
depicted by the current deterministic model solutions actually come
to pass...temperatures would be likely to surge to well above normal
levels by the end of this period.
&&
.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
Lake effect snow showers will continue across all the terminals
today. IFR conditions will prevail this afternoon into this evening
with spotty MVFR/VFR expected at KROC. NW winds will continue with
10-20kts sustained and gusts 25-35kts through tonight.
NW winds become WNW by Friday morning and lake snows will drift away
from KBUF/KIAG. The bands will likely impact KROC/KJHW through the
day Friday.
Outlook...
Friday through Saturday...Areas of IFR in lake effect snow showers
southeast of the lakes.
Sunday...chance of snow showers with spotty MVFR.
Sunday night and Monday...IFR with snow likely.
Tuesday...MVFR/IFR with snow likely.
&&
.MARINE...
Northwest winds will continue today on Lakes Erie and Ontario as a
strong area of low pressure moves up the east coast. Moderate to
strong northwesterlies will continue tonight through Saturday with a
tight pressure gradient in place in the wake of the strong coastal
system. This will bring solid Small Craft Advisory conditions to
both lakes Erie and Ontario. Heavy freezing spray will also develop
tonight through the first half of the weekend as temperatures
plummet.
&&
.CLIMATE...
Another round of arctic air will move into the region TOnight
through Sunday morning. Forecast temperatures may break or tie
cold high temperature records Friday and Saturday, with the best
chance to break or tie low temperature records on Sunday
morning. Here are a list of forecast temperatures with their
corresponding records.
Forecast Records (Year)
Max/Min Low Highs Low Mins
FRIDAY
Buffalo 3/ -1 9(1912*) -4(1996*)
Rochester 3/ 1 5(2014) -14(1904)
Watertown -2/ -5 5(1959) -27(1996)
SATURDAY
Buffalo 2/ -5 9(1912*) -10(1996)
Rochester 1/ -4 0(1896) -10(1896)
Watertown -6/ -22 -1(1994) -30(1996)
SUNDAY
Buffalo 25/ -4 9(2014) -5(2014)
Rochester 24/ -3 8(1886) -7(1942)
Watertown 19/ -28 3(1994) -27(2015)
Period Records: Buffalo (1871-Present), Rochester (1871-Present) and
Watertown (1949-Present)
*More than one year tied this record
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Wind Chill Warning from 8 PM this evening to 7 AM EST Sunday
for NYZ001>003-010>014-019>021-085.
Wind Chill Warning from 11 PM this evening to 7 AM EST Sunday
for NYZ007-008.
Wind Chill Warning from 1 AM Friday to 7 AM EST Sunday for
NYZ004>006.
Lake Effect Snow Warning until 7 AM EST Saturday for
NYZ004>006.
Winter Weather Advisory until 7 AM EST Saturday for NYZ001>003-
019-020.
MARINE...Heavy Freezing Spray Warning until 10 PM EST Friday for LEZ040-
041.
Small Craft Advisory until 7 AM EST Saturday for LEZ040-
041.
Small Craft Advisory until 4 AM EST Saturday for
LOZ030.
Heavy Freezing Spray Warning until 7 PM EST Saturday for
LOZ042>045-062>065.
Small Craft Advisory until 4 AM EST Sunday for LOZ042>045.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...HSK
SHORT TERM...WOOD
LONG TERM...JJR
AVIATION...HSK
MARINE...HITCHCOCK/HSK
CLIMATE...CHURCHHazardous weather outlook, Jan 4, 5:21 AM EST, 11 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 521 AM EST Thu Jan 4 2018 NYZ007-008-051030- Jefferson-Lewis- 521 AM EST Thu Jan 4 2018 ...WIND CHILL WARNING IN EFFECT FROM 11 PM THIS EVENING TO 7 AM EST SUNDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010>014-021-085-051030- Northern Erie-Genesee-Wyoming-Livingston-Ontario-Allegany- Southern Erie- 521 AM EST Thu Jan 4 2018 ...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST SUNDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-019-020-051030- Niagara-Orleans-Monroe-Chautauqua-Cattaraugus- 521 AM EST Thu Jan 4 2018 ...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST SATURDAY... ...WIND CHILL WARNING IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EST SUNDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004>006-051030- Wayne-Northern Cayuga-Oswego- 521 AM EST Thu Jan 4 2018 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 AM EST SATURDAY... ...WIND CHILL WARNING IN EFFECT FROM 1 AM FRIDAY TO 7 AM EST SUNDAY... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. Wind Chill Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. Wind Chill Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-051030- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 521 AM EST Thu Jan 4 2018 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-051030- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 521 AM EST Thu Jan 4 2018 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heavy Freezing Spray Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heavy Freezing Spray Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-051030- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 521 AM EST Thu Jan 4 2018 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 PM EST FRIDAY... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heavy Freezing Spray Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heavy Freezing Spray Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Church
In the hours before
Special weather statement, Jan 4, 4:26 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Buffalo NY
426 PM EST THU JAN 4 2018
NYZ001-010-012-042200-
Wyoming-Niagara-Northern Erie-
426 PM EST THU JAN 4 2018
...A BAND OF LAKE EFFECT SNOW WILL AFFECT WEST CENTRAL WYOMING...
NORTHEASTERN ERIE AND SOUTH CENTRAL NIAGARA COUNTIES...
At 425 PM EST, A narrow band of lake effect snow was located along a
line extending from Tonawanda to Depew to Sheldon. The combination
of moderate snowfall and blowing snow is causing reduced
visibilities to less than a quarter of a mile.
Locations impacted include...
Buffalo, Cheektowaga, North Tonawanda, Depew, Tonawanda, Amherst,
Lancaster, Williamsville, Grand Island and Elma.
This includes Interstate 90 between exits 51 and 49.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4309 7893 4274 7831 4268 7833 4275 7847
4278 7846 4278 7851 4303 7897
WelchSpecial weather statement, Jan 4, 4:56 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
456 PM EST THU JAN 4 2018
NYZ001-010>012-042215-
Wyoming-Genesee-Niagara-Northern Erie-
456 PM EST THU JAN 4 2018
...A BAND OF LAKE EFFECT SNOW WILL AFFECT NORTHWESTERN WYOMING...
NORTHEASTERN ERIE...SOUTHWESTERN NIAGARA AND SOUTHWESTERN GENESEE
COUNTIES...
At 455 PM EST, A narrow band of lake effect snow was located along a
line extending from Amherst to Lancaster to near Varysburg. The
combination of moderate snowfall and blowing snow is causing reduced
visibilities to less than a quarter of a mile. The band of lake
effect snow is moving northeast.
Locations impacted include...
Cheektowaga, North Tonawanda, Clarence, Lockport, Depew, Amherst,
Tonawanda, Lancaster, Williamsville and Darien Lakes State Park.
This includes Interstate 90 between exits 49 and 48A.
Conditions can deteriorate rapidly in winter weather situations. Be
prepared for snow or ice covered roads. Slow down and allow extra
time when traveling.
LAT...LON 4314 7897 4315 7869 4275 7826 4270 7839
4275 7846 4278 7846 4278 7851 4292 7872
WelchThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 4, 3:38 AM EST | Lake Effect Snow Warning | BUF | Cayuga, Monroe, Orleans, Oswego, Wayne | 66 hr |
| Jan 4, 3:38 AM EST | Wind Chill Warning | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more | 3 days |
| Jan 4, 3:38 AM EST | Winter Weather Advisory | BUF | Cattaraugus, Chautauqua, Monroe, Niagara, Orleans | 63 hr |
| Jan 4, 3:40 AM EST | Heavy Freezing Spray Warning | BUF | 66 hr | |
| Jan 4, 4:26 PM EST | Special Weather Statement | BUF | Erie | 34 min |
| Jan 4, 5:17 PM EST | Special Weather Statement | BUF | Genesee | 43 min |
Nearby
Special Weather Statements in New York, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.